CSpace  > 数学所
numbertheoreticmethodsinappliedstatistics
Fang KT(方开泰); Wang Y(王元)
1990
Source Publicationchineseannalsofmathematicsseriesb
ISSN0252-9599
Volume000Issue:003Pages:51
AbstractIn this paper, the authors give some applications of F-uniformly distributedsequences, which are suggested in their previous paper under the same title, in experimen-tal design, experiments with mixtures, geometric probability and simulation.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/40412
Collection数学所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Fang KT,Wang Y. numbertheoreticmethodsinappliedstatistics[J]. chineseannalsofmathematicsseriesb,1990,000(003):51.
APA 方开泰,&王元.(1990).numbertheoreticmethodsinappliedstatistics.chineseannalsofmathematicsseriesb,000(003),51.
MLA 方开泰,et al."numbertheoreticmethodsinappliedstatistics".chineseannalsofmathematicsseriesb 000.003(1990):51.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[方开泰]'s Articles
[王元]'s Articles
Baidu academic
Similar articles in Baidu academic
[方开泰]'s Articles
[王元]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[方开泰]'s Articles
[王元]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.